Differential Equations

, Volume 38, Issue 5, pp 719–725

The Dirichlet Problem with Asymptotic Conditions for an Elliptic System Degenerating at a Point: II

  • S. Rutkauskas
Article

DOI: 10.1023/A:1020223027249

Cite this article as:
Rutkauskas, S. Differential Equations (2002) 38: 719. doi:10.1023/A:1020223027249
  • 28 Downloads

Copyright information

© MAIK “Nauka/Interperiodica” 2002

Authors and Affiliations

  • S. Rutkauskas
    • 1
  1. 1.Institute for Mathematics and CyberneticsVilniusLithuania

Personalised recommendations